Show simple item record

dc.contributor.authorHANSEN, Peter Reinhard
dc.date.accessioned2016-01-21T11:14:57Z
dc.date.available2016-01-21T11:14:57Z
dc.date.issued2015
dc.identifier.citationEconomics letters, 2015, Vol. 133, pp. 14-18en
dc.identifier.issn1873-7374
dc.identifier.issn0165-1765
dc.identifier.urihttp://hdl.handle.net/1814/38564
dc.descriptionAvailable online 30 April 2015.en
dc.description.abstractWe consider a multivariate time series whose increments are given from a homogeneous Markov chain. We show that the martingale component of this process can be extracted by a filtering method and establish the corresponding martingale decomposition in closed-form. This representation is useful for the analysis of time series that are confined to a grid, such as financial high frequency data.en
dc.language.isoenen
dc.relation.ispartofEconomics lettersen
dc.titleA martingale decomposition of discrete Markov chainsen
dc.typeArticleen
dc.identifier.doi10.1016/j.econlet.2015.04.028
dc.identifier.volume133en
dc.identifier.startpage14en
dc.identifier.endpage18en


Files associated with this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record